# SDR DALA2022032301917

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 PASSENGER CREW DOOR 832 FAILED OPENING LOAD TEST. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-13-00. OPS CHECK GOOD. (2163215)
